Spectral asymptotics for the third order operator with periodic coefficients

Результат исследований: Научные публикации в периодических изданияхстатьянаучная

5 Цитирования (Scopus)
Язык оригиналаанглийский
Страницы (с-по)3113-3146
ЖурналJournal of Differential Equations
Том253
Номер выпуска11
DOI
СостояниеОпубликовано - 2012

Цитировать

@article{e154837e689641bdb083fdcc2642cab6,
title = "Spectral asymptotics for the third order operator with periodic coefficients",
keywords = "спектр",
author = "A. Badanin and E. Korotyaev",
year = "2012",
doi = "DOI: 10.1016/j.jde.2012.08.015",
language = "English",
volume = "253",
pages = "3113--3146",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Elsevier",
number = "11",

}

Spectral asymptotics for the third order operator with periodic coefficients. / Badanin, A.; Korotyaev, E.

В: Journal of Differential Equations, Том 253, № 11, 2012, стр. 3113-3146.

Результат исследований: Научные публикации в периодических изданияхстатьянаучная

TY - JOUR

T1 - Spectral asymptotics for the third order operator with periodic coefficients

AU - Badanin, A.

AU - Korotyaev, E.

PY - 2012

Y1 - 2012

KW - спектр

U2 - DOI: 10.1016/j.jde.2012.08.015

DO - DOI: 10.1016/j.jde.2012.08.015

M3 - Article

VL - 253

SP - 3113

EP - 3146

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 11

ER -